# SDR AC2A086765

- Difficulty date: May 28, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 5,808 hours
- Engine: Allsn 250C*
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 50047C632
- Condition: Galled
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOLT IS GALLED. THREADS OF BOLTS FOUND GALLED DURING ROUTINE MAINTENANCE. REPLACED BOLTS.
